| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Heart fluttering question
Re: Heart fluttering question
[ Back to Messages
Posted by alley
on October 24, 2000 at 12:02:09:
In Reply to: Heart fluttering question posted by John on October 10, 2000 at 02:48:00:
i'd cut out the hydroxycut, and avoid any supplement containing a diet/metabolic stack, herbal or otherwise. heart palpitations are common side effects of caffeine and ephedrine, especially when combined. good luck.
: Hi all. I'm a 35yr male, never smoked, never really drank much at all and haven't had any alcohol in over a year, overall i'm very healthy *knock wood* I exercise a lot and i'm in pretty good shape from a cardiovascular standpoint. I've recently started taking weightlifting supplements (creatine, Glutamine and some hydroxycut) Hydroxycut is a combo of Caffeine and ephedrine. I only took a few Hydroxycuts and then stopped because i couldn't sleep. I've noticed a slight heart "bump" that comes around once every few minutes. Its never been more than 1 "flutter" and it has never accompanied any pain, shortness of breath or anything else. Maybe my heart is just pumping blood at a high rate because i'm in very good cardiovascular shape? Maybe all the supplements caught up with me and i need to stop them? I've read many of the posts here before i posted and everyone here seems to have way worse "symptoms" than i have. I don't want to get nervous about this, but i thought i'd ask if anyone has experienced a similar thing. ?
All times are GMT -7. The time now is 05:57 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!